# SDR 99ZZZX3328

- Difficulty date: July 9, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Engine: Garrtt TFE7313
- System (JASC): 7250 · Turbine Section
- Part: Wheel
- Part number: 30740962
- Condition: Chafed
- Location: Turbine Section
- Part time: 1,093 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON DISASSEMBLY OF ENGINE FOR MAJOR PERIODIC INSPECTION, NOTED 'RUBBING' OF 3RD STAGE TURBINE WHEEL.  THIRD STAGE WHEEL-STATOR AND HONEYCOMB SEAL SENT TO ALLIED SIGNAL FOR EVALUATION.  ENGINE RE-ASSEMBLED PER NORMAL MAINTENANCE MANUAL INSTRUCTIONS AND TEST CELL RUN COMPLETED.  S/N OF TURBINE WHEEL, 4-12172-0154.  CYCLES:  915.  (X)
